# SDR ASAA0480486

- Difficulty date: September 2, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 40,901 hours, 20,710 cycles
- Engine: Pwa JT8D219
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: B19867103
- Part serial: 0767
- Condition: Disconnected
- Location: Tail Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT CHECK, AFT (TAIL) DOOR EMERGENCY SLIDE RELEASE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.
